# SDR QXEA200600647

- Difficulty date: February 22, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK, TWO GOUGES ON UPPER CARGO DOOR SILL, LOCATED BETWEEN TWO UPPER CARGO STEP PADS.  REPAIRED IAW RD 8-53-7447.
